# SDR SWAA2021082519435

- Difficulty date: September 30, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - AFT DOOR CAP STRIP - HAS SURFACE CORROSION (MARKED) / NO ALLOWABLE LIMITS PUBLISHED ON MANUAL REPLACED AFT CARGO AFT DOOR CAPSTRIP IAW DWG 453A2611 REV C AND IPC 25-52-10-04 TAG # A84281
